# SDR RAAA99B2061

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 873100212
- Condition: Broken
- Location: Row 21
- Component: Intvlv, 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 21 A, B, C, HAS BROKEN LENS AND WIRE DISCONNECTED FROM LIGHT.  REPLACED LIGHT ASSEMBLY.
